I got a steroid injection for allergies almost 4 months ago and it has been awful since then. I've been getting migraines every day, extreme anxiety and shakiness, bad insomnia, and unexplained depression as well as feeling disconnected. I am hoping my symptoms would have subsided by now but they haven't. I am panicking and wondering how much longer this is going to last. I'd like to know, for people who have had similar experiences/symptoms, how long did it take until your side effects from a steroid shot were resolved? And did symptoms go away gradually or suddenly? I'd really like to hear from others. Thanks
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jul 2010 • 1 answer
Posted 21 Feb 2013 • 1 answer
Posted 30 Jun 2014 • 1 answer
I have been on daily steroids since 1977 and the last 2 1/2 years kenalog every fortnight and rescue
Posted 22 Mar 2016 • 0 answers
I just received my 3rd steroid injection in my right ankle in the space of 3 weeks. Can this amount?
Posted 20 Aug 2016 • 0 answers